# SDR QXEA9801408

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 12875
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - STRINGER 44 BETWEEN FRAME 12875 AND 13345 HAS CORROSION THROUGH AND AROUND HOLE TO SECURE INSULATION.  REPAIRED IAW FOKKER SRM 53-01-01.
